Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

Simple closed geodesics on $H^ + /\Gamma\left( 3 \right)$ arise from the Markov spectrum


Authors: J. Lehner and M. Sheingorn
Journal: Bull. Amer. Math. Soc. 11 (1984), 359-362
MSC (1980): Primary 10D05
DOI: https://doi.org/10.1090/S0273-0979-1984-15307-2
MathSciNet review: 752798
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1980): 10D05

Retrieve articles in all journals with MSC (1980): 10D05


Additional Information

DOI: https://doi.org/10.1090/S0273-0979-1984-15307-2